Dr. Anne-Céline Boulanger

Publikationen

Wissenschaftliche Beiträge in Zeitschriften
Behzad Azmi, Anne-Céline Boulanger, Karl Kunisch:
On the semi-global Stabilizability of the Korteweg-de Vries Equation via Model Predictive Control
ESAIM: Control, Optimisation and Calculus of Variations, 2018. (doi:10.1051/cocv/2017001)
Anne-Celine Boulanger, Philip Trautmann:
Sparse Optimal Control of the KdV-Burgers Equation on a Bounded Domain
SIAM Journal on Control and Optimization 55(6), pp. 3673-3706, 2017. (doi:10.1137/15M1020745)
Anne-Céline Boulanger, Philippe Moireau, Benoit Perthame, Jacques Saint-Marie:
Data Assimilation for hyperbolic conservation laws. A Luenberger observer approach based on a kinetic description
Communications in Mathematical Sciences 13(3), pp. 587-622, 2015. (doi:10.4310/CMS.2015.v13.n3.a1)
Anne-Céline Boulanger, Marie-Odile Bristeau, Jacques Saint-Marie:
Analytical solutions for the free surface hydrostatic Euler equations
Communications in Mathematical Sciences 11(4), pp. 993-1010, 2013. (doi:10.4310/CMS.2013.v11.n4.a5)
Olivier Bernard, Anne-Céline Boulanger, Marie-Odile Bristeau, Jacques Saint-Marie:
A 2D model for hydrodynamics and biology coupling applied to algae growth simulations
ESAIM: Mathematical Modelling and Numerical Analysis 47(5), pp. 1387-1412, 2013. (doi:10.1051/m2an/2013072)
 
TUM Mathematik Rutschen TUM Logo TUM Schriftzug Mathematik Logo Mathematik Schriftzug Rutsche

picture math department

Impressum  |  Datenschutzerklärung  |  AnregungenCopyright Technische Universität München